U.S. doctors online nowAsk doctors free
Brooklyn, NY
A 16-year-old female asked:

I'm having weird discharge after a 7 day treatment of terconazole. there's not burning, or itchy, nothing but discharge.. so i'm confused. it somehow turns yellow when it stains on my panties...... help please

1 doctor answer1 doctor weighed in
Dr. Jose Prieto-hernandez
Infectious Disease 37 years experience
Bacterial Vaginosis: Ask your doctor about Metrogel Vaginal or Metronidazole 500 mg tablets thee times daily for 5 days!
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Mar 21, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.